banner

About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.

Abstracting/
Indexing

Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index
Clarivate

Scopus
scopus

Zentralblatt für Mathematik
Zblatt

Mathematical Reviews
MR

EBSCO Academic Search Ultimate
EBSCO

Methodological papers are indexed by Zentralblatt MathEduc
MathEduc

EKU

Banner
Please choose a volume:
Acta Academiae Paedagogicae Agriensis, Sectio Mathematicae 24 (1997)

ISSN 1787-5021 (Print)
ISSN 1787-6117 (Online)

cover

Editorial Board:

Péter Kiss, János Rimán

Technical Editor:

Tünde Szabó, Tibor Tómács

Content

Research papers:

A characterization of the identity function
by Bui Minh Phong
Pages: 3-9

The generalization of Pascal’s triangle from algebraic point of view
by Gábor Kallós
Pages: 11-18

On some connections between Legendre symbols and continued fractions
by Aleksander Grytczuk
Pages: 19-21

Remark on Ankeny, Artin and Chowla conjecture
by Aleksander Grytczuk
Pages: 23-28

Some congruences concerning second order linear recurrences
by James P. Jones, Péter Kiss
Pages: 29-33

Pure powers in recurrence sequences
by Kálmán Liptai, Tibor Tómács
Pages: 35-40

A generalization of an approximation problem concerning linear recurrences
by Béla Zay
Pages: 41-45

A note on the products of the terms of linear recurrences
by László Szalay
Pages: 47-53

The asymptotic behavior of the real roots of Fibonacci-like polynomials
by Ferenc Mátyás
Pages: 55-61

A generalization of two combinatorial identities (in Hungarian)
by Fehér Zoltán
Pages: 63-66

Independent intersection systems II. (in Hungarian)
by Róka Sándor
Pages: 67-73

Residual Lie nilpotence of the augmentation ideal
by Bertalan Király
Pages: 75-88

Unitary subgroup of the Sylow 2-subgroup of the group of normalized units in an infinite commutatuve group ring
by Attila Szakács
Pages: 89-97

Free-form curve design by neural networks
by Miklós Hoffmann, Lajos Várady
Pages: 99-104

On the Fejér kernel functions with respect to the Walsh-Paley system
by György Gát
Pages: 105-110

On the certain subsets of the space of metrics
by S. Čeretková, J. Fulier, J. T. Tóth
Pages: 111-115

General solution of the differential equation y’’(x) - (y’(x))2 + x2ey(x)  =  0
by Krystyna Grytczuk
Pages: 117-119

Methodological papers:

The motivation system of the mathematics learning (in Hungarian)
by Orosz Gyuláné
Pages: 123-129

Vírusok a tanulók matematikai gondolkodásában (in Hungarian)
by Szilák Aladárné
Pages: 131-136

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2015 Eszterházy Károly University. All rights reserved.